# SDR SWAA2023020188460

- Difficulty date: January 5, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 27,149 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RIGHT SIDE TRANSITION ANGLE HAS CORROSION FROM F.S. 500 D TO AFT BULKHEAD.<[01] REMOVED CORROSION AREA PER SRM 51-10-02 ; FOUND OF LIMITS PER SRM 53-00-53-1A-2 . REMOVED PART FOR REPLACEMENT .;[02] REMOVED AND REPLACED PART PER SRM 51-40-02 .
